MathSciNet Relay Station
MathSciNet bibliographic data
MR270904 02.60
Martin, D. A.; Solovay, R. M. Internal Cohen extensions. Ann. Math. Logic 2 1970 no. 2, 143–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement